# SDR 03FDEA00931

- Difficulty date: June 20, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 39,341 hours, 6,607 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: ALC8100
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB UPPER CENTER PLANK 16L BORE FOUND CORROSION BEYOND EO 1-5510-7-5000 LIMITATIONS.  LEFT HORIZONTAL STAB UPPER CENTER PLANK 16L BORE REPAIR CARRIED OUT AS PER FEDEX EA 1-5510-71721, STABILIZERS- HORIZONTAL STABILIZER- BARREL NUT BORE REWORK/ REPAIR- 1-5510-7-5000.
